MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,ADHESVE,FABRIC,2"X4",ST,LF,50/BX

Medline Industries, LP MEDLINE; BANDAGE,ADHESVE,FABRIC,2"X4",ST,LF,50/BX
Catalog Number NON25524
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "1 day lasts only in the past could wear longer" and "about 25 each are no sticking so well.".
 
Additional Manufacturer Narrative
The customer reported that the bandage was applied to the arm, there was no allergic reaction or skin irritation, and about 25 each were not sticking so well; the customer also reported that it lasts only 1 day and in the past could wear longer.A photo was provided by the customer, however, the physical sample was not returned for evaluation; the photo was reviewed, the vendor was notified of the issue, trend analysis was performed by reviewing the past two years of complaint data, and the vendor¿s review of the production process, relevant records, and retained samples noted that there were no indications of potential causes to the reported issue.Based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications, and peel strength testing determined that the product lot met conformance.No root cause was identified, and there was no death, serious injury, or medical intervention associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADHESVE,FABRIC,2"X4",ST,LF,50/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50754005
Report Number1417592-2026-39146
Device Sequence Number21165480
Product Code KGX
UDI-Device Identifier10080196325085
UDI-Public10080196325085
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25524
Device Lot Number90924080001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown